Pacific Journal of Mathematics

Homomorphisms of annihilator Banach algebras. II.

Gregory F. Bachelis

Article information

Source
Pacific J. Math., Volume 30, Number 2 (1969), 283-291.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102978493

Mathematical Reviews number (MathSciNet)
MR0254590

Zentralblatt MATH identifier
0179.46102

Subjects
Primary: 46.50

Citation

Bachelis, Gregory F. Homomorphisms of annihilator Banach algebras. II. Pacific J. Math. 30 (1969), no. 2, 283--291. https://projecteuclid.org/euclid.pjm/1102978493


Export citation

References

  • [1] G. F. Bachelis, Homomorphisms of annihilatorBanach algebras, Pacific J. Math. 25 (1968), 229-247.
  • [2] W. G. Bade and P.C.Curtis, Jr.,Homomorphisms of commutative Banach algebras, Amer. J. Math. 82 (1960), 589-608.
  • [3] W. G. Bade and P. C. Curtis, Jr., The Wedderburn decomposition of commutative Banach algebras, Amer. J. Math. 82 (1960), 851-866.
  • [4] F. F. Bonsall and A. W. Goldie, Annihilatoralgebras, Proc. London Math. Soc. (3) 4 (1954), 154-167. 2The author is indebted to Allan Adler for this observation.
  • [5] S. B. Cleveland, Homomorphisms of non-commutative*-algebras, Pacific J. Math. 13 (1963), 1097-1109.
  • [6] P. J. Cohen, Factorization in group algebras, Duke Math J. 2 (1959), 199-205.
  • [7] P. R. Halmos, Lectures on Boolean algebras, D. Van Nostrand Co. Inc.,Princeton, 1963.
  • [8] B. E. Johnson, Continuity of homomorphisms of algebras of operators, J. London Math. Soc. 42 (1967), 537-541.
  • [9] B. E. Johnson, The Wedderburndecomposition of Banach algebras with finite dimen- sional radical Amer. J. Math. 90 (1968).
  • [10] C. E. Rickart, General theory of Banach algebras, Van Nostrand, New York, 1960.
  • [11] J. D. Stein, Jr., Continuity of homomorphisms of von Neumannalgebras Amer. J. Math, (to apper).
  • [12] J. D. Stein, Homomorphisms of B*-algebras Pacific J. Math. 28 (1969), 431-439.
  • [13] B. Yood, Homomorphisms on normed algebras, Pacific J. Math. 8 (1958), 373-381.

See also

  • I : Gregory F. Bachelis. Homomorphisms of annihilator Banach algebras. Pacific Journal of Mathematics volume 25, issue 2, (1968), pp. 229-247.